On equivariance and invariance of standard errors in three exploratory factor models

Yuan, Ke-Hai, Bentler, Peter M. . Psychometrika 2000. 65 (1) :121-133

Locate this article in:

Bibtex

@article{CIS-167824,
  Author = {Yuan, Ke-Hai and Bentler, Peter M.},
  Title = {On equivariance and invariance of standard errors in three exploratory factor models},
  Journal = {Psychometrika},
  Volume = {65},
  Number = {1},
  Year = {2000},
  Pages = {121--133},
  Keywords = {Maximum likelihood, Canonical rotation, Varimax rotation, Augmented information matrix, scale equivariance}
}

Similar articles